I was given Bactrim for a recurring cyst abcess. I had an allergic reaction and stopped taking, however with an hour of taking one pill, the yeast infection started. I will not take any OTC YI treatments (Monistat etc) because previous YI caused me to have what I would call chemical burns from them. Made it worse then the YI itself. So now my doc prescribed me clindamycin for possible BV. Which in turn gives a yeast infection. Is there no end to the cycle of raw, burning itchy skin in the Nether regions? I am so afraid to even take the Clindamycin for fear of making my vulva worse. I just now got to a point of the itching to almost stop. I also believe I suffer from recurrent UTI but can't find a doc who will understand and just wants to give me antibiotics. I am now 48 and in peromenopaus... which is another set of issues. Ughh!
Txsur fgirl; Boy I am so sorry for what you have to keep going through this is crazy!!! Is this all from the same doctor that all of this should be in your chart. If so and it is a man, You should look for a woman Obgyn. And keep your own records of all the things you are allergic too. Right off I can think of one thing that may be of help to you do you know if you have ever taken DIFLUCAN ORAL TABLETS they come in a blister pack or bottle and are used for woman that always get infection from the creams and you take these at the same time by mouth and it takes care of Vaginal infections be it yeast, or other antifungals if you have not tried these It would well be worth a try for you. And also for further information on yeast or Bacteria infections google why do I keep getting yeast infections and they have all kinds of information for a woman that this is a chronic problem. Like making sure you were not too tight underwear and I think they should be made of cotton so that they breathe. Many times it is the little bit of sweat or moisture that gets stuck in there and before you know it you have a yeast infection. I know you know more about this than I do but just trying to give you a refresher please don't take any insult by what I am saying. Also all most all the creams like you said you are going to have the same problems. Well, I hope this puts some insight on what you may be able to do to avoid these problems and not have to deal with those very painful reactions. So see if you can call the doctor on Monday. And see where that goes for you Best of luck to you. Chuck1957
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 1 answer
Posted 14 Sep 2015 • 1 answer
Posted 26 May 2016 • 0 answers
Posted 26 Apr 2017 • 1 answer
Posted 20 Aug 2017 • 0 answers